Woman dies after Pfizer vaccine: she had first dose Astrazeneca – Chronicle

Woman dies after Pfizer vaccine: she had first dose Astrazeneca – Chronicle
Woman dies after Pfizer vaccine: she had first dose Astrazeneca – Chronicle

Cernobbio (Como), 17 May – Another suspicious death after the Covid vaccination. This time it happened in Cernobbio, in the Como area where one 68-year-old woman she died a few hours after the vaccination with Pfizer. A death that opens many questions, not only those related to the link between serum inoculation and subsequent fatal illness, but also those related to the change of the vaccine administered as a second dose. In fact, the woman had been vaccinated with Astrazeneca three weeks ago, but this morning just before 1pm she showed up at the vaccination hub of Villa Erba to receive the second dose. And here the doctor decided to give her Pfizer serum. It is not known if the woman had any ongoing pathologies.

The woman, resident in Faloppio in the province of Como, would not initially have accused any disturbance that would cause concern. And in fact, together with his daughter, she went to a pastry shop to eat an ice cream. Right here the illness occurred, followed shortly after by death. The intervention of the rescuers was useless and the desperate rush to the emergency room of the Valduce hospital in Como.

In a note theAsst Lariana expresses “condolences to the family” and waits “for the authorities to carry out the investigations they deem necessary and appropriate to clarify the reasons for the death of the lady. At the moment we learned informally of what happened. It is absolutely necessary – they specify – to avoid unnecessary alarmism that could to some extent interfere with the progress of the vaccination campaign. Just three days ago, in the Biella area, a 61-year-old is died after administration of Johnson & Johnson serum.

© All rights reserved

PREV Daniele Sabatini and Simone Rugani in concert: Vapore d’Estate 2021
NEXT “It cannot be done in a country where infections are increasing” – Libero Quotidiano